On the multiple values and uniqueness of meromorphic functions sharing small functions as targets
Bull. Korean Math. Soc. 2007 Vol. 44, No. 4, 631-640
Published online December 1, 2007
Ting-Bin Cao, Hong-Xun Yi
Nanchang University, Shandong University
Abstract : The purpose of this article is to deal with the multiple values and uniqueness of meromorphic functions with small functions in the whole complex plane. We obtain a more general theorem which improves and extends strongly the results of R. Nevanlinna, Li-Qiao, Yao, Yi, and Thai-Tan.
Keywords : meromorphic function, uniqueness theorem, multiple values, small function
MSC numbers : Primary 30D35; Secondary 30D30
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd